# SDR EIAA980151

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Lack Of Lube
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

JFK - SHUTDOWN NR 3 ENGINE AFTER 30 MINUTES INTO FLIGHT DUE TO LOSS OF OIL PRESSURE.  OIL VISCOSITY WAS VERY THICK AND ENGINE REQUIRED 26 QUARTS TO FILL.  (M)
